# SDR JR2R20231230130

- Difficulty date: December 30, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 17,612 hours, 10,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 17,612 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH LONG BEAM BETWEEN FR86 AND FR88 RBL11 CORRODED.  REPAIRED
